National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Applications of mathematics(41)
ISSN: 0862-7940
年代
1    
Nonconforming finite element approximations of the Steklov eigenvalue problem and its lower bound approximations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:58  Issue:2  Page:129-151  

Li Qin;   Lin Qun;   Xie Hehu;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:22

文摘信息 获取全文 问图书馆员

2    
A smoothing Newton method for the second-order cone complementarity problem 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:58  Issue:2  Page:223-247  

Tang Jingyong;   He Guoping;   Dong Li;   Fang Liang;   Zhou Jinchuan;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:15

文摘信息 获取全文 问图书馆员

3    
Computation of topological degree in ordered Banach spaces with lattice structure and applications 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:58  Issue:6  Page:689-702  

Cui Yujun;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:10

文摘信息 获取全文 问图书馆员

4    
Shear flows of a new class of power-law fluids 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:58  Issue:2  Page:153-177  

Le Roux Christiaan;   Rajagopal Kumbakonam R;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:10

文摘信息 获取全文 问图书馆员

5    
Statistical convergence of a sequence of random variables and limit theorems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:58  Issue:4  Page:423-437  

Ghosal Sanjoy;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:7

文摘信息 获取全文 问图书馆员

6    
Nearly optimal convergence result for multigrid with aggressive coarsening and polynomial smoothing 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:58  Issue:4  Page:369-388  

Vaněk Petr;   Brezina Marian;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:8

文摘信息 获取全文 问图书馆员

7    
Optimal design of the cooling plunger cavity 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:58  Issue:4  Page:405-422  

Salač;   ;   Petr,;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:7

文摘信息 获取全文 问图书馆员

8    
Some abstract error estimates of a finite volume scheme for a nonstationary heat equation on general nonconforming multidimensional spatial meshes 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:58  Issue:1  Page:1-38  

Bradji Abdallah;   Fuhrmann Jürgen;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:8

文摘信息 获取全文 问图书馆员

9    
On the approximate solution of integro-differential equations arising in oscillating magnetic fields 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:58  Issue:5  Page:595-607  

Maleknejad K;   Hadizadeh M;   Attary M;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:3

文摘信息 获取全文 问图书馆员

10    
Optimal closing of a pair trade with a model containing jumps 期刊论文

Applications of Mathematics   ISSN:0862-7940,1572-9109  Volume:58  Issue:3  Page:249-268  

Larsson Stig;   Lindberg Carl;   Warfheimer Marcus;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:6

文摘信息 获取全文 问图书馆员

11    
Some mean convergence and complete convergence theorems for sequences of m-linearly negative quadrant dependent random variables 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:58  Issue:5  Page:511-529  

Wu Yongfeng;   Rosalsky Andrew;   Volodin Andrei;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:3

文摘信息 获取全文 问图书馆员

12    
A proximal ANLS algorithm for nonnegative tensor factorization with a periodic enhanced line search 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:58  Issue:5  Page:493-509  

Bunker Douglas;   Han Lixing;   Zhang Shuhua;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:3

文摘信息 获取全文 问图书馆员

13    
Two-level stabilized nonconforming finite element method for the Stokes equations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:58  Issue:6  Page:643-656  

Su Haiyan;   Huang Pengzhan;   Feng Xinlong;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

14    
Regularity results for a class of obstacle problems in Heisenberg groups 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:58  Issue:5  Page:531-554  

Bigolin Francesco;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

15    
Periodic solution to a multispecies predator-prey competition dynamic system with Beddington-DeAngelis functional response and time delay 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:58  Issue:6  Page:673-687  

Lin Xiaojie;   Du Zengji;   Lv Yansen;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

16    
The pricing of credit risky securities under stochastic interest rate model with default correlation 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:58  Issue:6  Page:703-727  

Wang Anjiao;   Ye Zhongxing;  

来源数据库:[Web of Science, Science Citation Index Expanded, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

17    
On a nonlocal problem for a confined plasma in a Tokamak 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:58  Issue:6  Page:609-642  

Zou Weilin;   Li Fengquan;   Lv Boqiang;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

18    
Conical diffraction by multilayer gratings: a recursive integral equation approach 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:58  Issue:3  Page:279-307  

Schmidt Gunther;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:3

文摘信息 获取全文 问图书馆员

19    
An intersection theorem for set-valued mappings 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:58  Issue:3  Page:269-278  

Agarwal Ravi P;   Balaj Mircea;   O’Regan Donal;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:3

文摘信息 获取全文 问图书馆员

20    
Approximation of stochastic advection diffusion equations with Stochastic Alternating Direction Explicit methods 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:58  Issue:4  Page:439-471  

Soheili Ali R;   Arezoomandan Mahdieh;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 下一页 >
作者信息:×